NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

A patient is found on the floor beside the bed. What should the nurse do first?

  1. AComplete the incident report first, then go back to assess the patient fully
  2. BLift the patient straight back into bed
  3. CAsk the patient to stand up on their own
  4. DCheck responsiveness and look for injuries before moving them
2.护理学基础困难

A patient wants to keep taking St John's wort, a herbal remedy, while in hospital. Why should the nurse tell the prescriber?

  1. AIt has no effects, so it is a waste of time
  2. BIt must be swapped for a prescribed antidepressant at once
  3. CIt interacts with many medicines and can reduce their effect
  4. DHerbal remedies are always banned in hospital
3.感染控制与患者安全中等

Why are patients on long-term corticosteroids at higher risk from infections?

  1. ASteroids only affect the risk of fungal skin rashes
  2. BSteroids kill the patient’s normal skin bacteria
  3. CSteroids make the patient’s blood more acidic, which helps bacteria grow
  4. DSteroids suppress the immune response and can hide signs of infection
4.感染控制与患者安全困难

A patient in a vest restraint has slid down in bed, and the vest is pressing against the neck. What should the nurse do first?

  1. AWrite a note about the event in the chart
  2. BTighten the vest so the patient cannot slide down again
  3. CRelease the restraint at once and reposition the patient
  4. DCall the provider to ask about a different restraint
5.优先排序与委派中等

A patient has a serum potassium of 2.9 mEq/L. Which finding should the nurse expect?

  1. ATall, peaked T waves and muscle twitching
  2. BMuscle weakness and U waves on the ECG
  3. CA rise in urine output and thirst only
  4. DFlushed, warm skin and a slow heart rate
6.优先排序与委派困难

A patient has a heart rate of 38/min, feels dizzy and has a blood pressure of 80/50 mmHg. Which drug is usually given first, as prescribed?

  1. ADiltiazem
  2. BAtropine
  3. CDigoxin
  4. DMetoprolol
7.临床护理中等

首次静脉使用一种新抗生素后,最重要的观察是什么?

  1. A下一餐的食欲
  2. B脱发是否加重
  3. C过敏反应的征象,如皮疹、哮鸣或肿胀
  4. D当天走了多少路
8.临床护理困难

一名髋部骨折的老年患者在受伤两天后出现气短、意识混乱,胸部有瘀点状皮疹。应怀疑哪种并发症?

  1. A尿路感染
  2. B压力性损伤
  3. C骨筋膜室综合征
  4. D脂肪栓塞综合征
9.实验室检查值与电解质中等

A pregnant woman's blood type is O Rh-negative, and her antibody screen (indirect Coombs test) is negative. What is usually offered at about 28 weeks?

  1. AA transfusion of group O Rh-positive red cells
  2. BAnti-D immunoglobulin (Rho(D) immune globulin)
  3. CAn IV dose of vitamin K given for the fetus
  4. DDaily oral iron and folic acid supplements only
10.实验室检查值与电解质困难

A patient in DKA is receiving IV fluids and insulin. The glucose has fallen to about 220 mg/dL (12.2 mmol/L), but the anion gap is still high. What change would the nurse expect?

  1. AGive an IV bolus of sodium bicarbonate at once
  2. BStop the insulin infusion because the glucose is near normal
  3. CAdd dextrose to the IV fluids and continue the insulin
  4. DStop the IV fluids and start oral fluids only
11.药理学中等

How should oral potassium chloride tablets be taken?

  1. ALying down straight after the dose
  2. BCrushed and dissolved under the tongue
  3. COn an empty stomach with only a small sip of water, then lie down
  4. DWith food and plenty of water, swallowed whole if slow-release
12.药理学困难

A patient who used heroin a few hours ago is given a first dose of buprenorphine and quickly develops severe withdrawal. Why?

  1. ABuprenorphine has no effect at opioid receptors
  2. BBuprenorphine is a high-affinity partial agonist that displaces heroin
  3. CBuprenorphine causes an allergic reaction in heroin users
  4. DBuprenorphine is a pure antagonist like naloxone with no agonist effect
13.内外科护理:心血管与呼吸中等

How should a patient breathe in when using a dry powder inhaler?

  1. ASeveral times, breathing out into the device between breaths
  2. BQuickly and deeply, after breathing out away from the device
  3. CThrough the nose with the mouthpiece in the mouth
  4. DSlowly and gently over about ten seconds
14.内外科护理:心血管与呼吸困难

A patient on spironolactone and an ACE inhibitor has a potassium of 6.8 mmol/L (6.8 mEq/L) with peaked T waves. What is usually given first to protect the heart?

  1. AAn IV furosemide bolus as the only treatment
  2. BOral potassium supplements
  3. CA dose of digoxin
  4. DIntravenous calcium gluconate or chloride
15.内外科护理:神经、内分泌与肾脏中等

为什么脊髓损伤后常教患者间歇性自我导尿?

  1. A它训练膀胱随时间逐渐变大
  2. B膀胱可能无法排空,定期排空可保护肾脏
  3. C它完全消除尿路感染的风险
  4. D主要用于准确测量尿量
16.内外科护理:神经、内分泌与肾脏困难

The day after a lumbar puncture, a patient has a headache that is severe when standing and almost gone when lying flat. Temperature and neck movement are normal. What is the most likely cause?

  1. AA subarachnoid haemorrhage
  2. BBacterial meningitis from the procedure
  3. CA migraine triggered by stress
  4. DPost-dural puncture headache
17.内外科护理:消化、围手术期与肿瘤中等

Which instruction is important during bowel preparation for colonoscopy?

  1. ADrink plenty of clear fluids while taking the preparation
  2. BTake the preparation only if the bowels have not opened
  3. CAvoid all fluids for 24 hours before the test
  4. DEat a high-fibre meal the evening before the test
18.内外科护理:消化、围手术期与肿瘤困难

Why is an SGLT2 inhibitor such as dapagliflozin usually withheld before surgery?

  1. AIt raises the risk of ketoacidosis, even with near-normal glucose
  2. BIt makes the patient's potassium dangerously high
  3. CIt interacts with all general anaesthetic gases and stops them working
  4. DIt causes the surgical wound to bleed more
19.产科护理中等

分娩时婴儿头部已娩出,但肩膀卡住了。标准的第一步手法是什么?

  1. AMcRoberts 手法加耻骨上加压
  2. B用力牵拉婴儿头部
  3. C用力按压宫底
  4. D第一步就把头推回阴道
20.产科护理困难

A breastfeeding mother asks whether she can have a progestin-only implant before discharge. Which reply is best?

  1. AAny hormonal contraception will stop her milk supply
  2. BImplants contain oestrogen, which is safe in breastfeeding
  3. CProgestin-only methods are compatible with breastfeeding
  4. DShe should wait until she stops breastfeeding before using any method
21.儿科护理中等

The nurse uses a blood pressure cuff that is too small for a child's arm. What effect will this have?

  1. AThe reading will be falsely high
  2. BThe reading will be falsely low
  3. CThe cuff will not inflate at all
  4. DThe reading will be accurate but slower to obtain
22.儿科护理困难

The nurse has taught the family of a 7-year-old with coeliac disease. Which statement shows a need for further teaching?

  1. A"He can eat normal bread at weekends if he's strict in the week."
  2. B"Plain rice and potatoes are fine for him."
  3. C"We will use a separate toaster for his gluten-free bread."
  4. D"We will check food labels for wheat, barley and rye."
23.精神科护理中等

Which postpartum presentation is a psychiatric emergency?

  1. AFeeling tearful at times but enjoying the baby and sleeping well when she can
  2. BTiredness and worry about feeding the baby in the first week
  3. CConfusion, hallucinations and rapidly changing mood a few days after birth
  4. DTearfulness and mood swings on the third day after birth
24.精神科护理困难

一名处于躁狂发作的患者在活动室里打断其他患者并且声音越来越大。最恰当的护理措施是什么?

  1. A鼓励进行竞争性的团体游戏来消耗精力
  2. B当着所有人的面与患者争论其行为,直到患者同意停止
  3. C平静地引导患者到刺激较少、较安静的区域,并设定清晰、简单的限制
  4. D把音乐开大声以分散大家的注意力
25.护理数学与单位换算中等
0.43585 mL? mL取整到 0.01 mL

练习题(虚构数值,不作为临床指导)。 一次小剂量注射的计算得到 0.43585 mL。 本练习的规则是:低于 1 mL 的体积取到最接近的百分之一 mL。你记录的数值x是多少?

0.43585 mL
x = mL
26.护理数学与单位换算困难
5 mcg/min? mg/h1 h = 60 min1 mg = 1000 mcg

练习题(虚构数值,不作为临床指导)。 一次输注的给药速率为 5 mcg/min。请把这个剂量速率D用 mg/h 表示。

5 mcg/min1 h = 60 min1 mg = 1000 mcg
D = mg/h
27.剂量计算中等
024681010 mL

一名体重 8 kg 的儿童按 5 mg/kg 处方用药。原液浓度为 20 mg/mL。请抽取剂量:应给多少体积 V?

8 kg5 mg/kg20 mg/mL
V = mL
28.剂量计算困难
40k 件500 mL? mL/h1500 件/h

一袋输液在 500 mL 中含 40000 单位药物。医嘱为每小时 1500 单位。泵速 R 应设为多少 mL/h?

40000 件/500 mL1500 件/h
R = mL/h
29.静脉输液速度中等
250 mL60 gtt/mL12 h? gtt/min

用滴系数为 60 滴/mL 的输液器在 12 小时内输入 250 mL。求滴速 R(滴/分)。 取整到最接近的整数。

250 mL12 h60 gtt/mL
R = gtt/min
30.静脉输液速度困难
250 mg500 mL8 mL/h? mg/h

一袋液体在 500 mL 中含药 250 mg,以 8 mL/h 的速度输注。患者每小时获得多少毫克 D?

250 mg/500 mL8 mL/h
D = mg/h
31.静脉输液与液体平衡中等
入量出量8 小时班次牛奶240 mL汤150 mL果冻100 mL静脉输液60 mL/h × 8 h静脉抗生素1 × 100 mL尿液500 mL尿液475 mL尿液250 mL尿液300 mL伤口引流150 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 8 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求液体平衡 B = 入量 − 出量,以 mL 计(答案为负表示净丢失)。

牛奶: 240 mL汤: 150 mL果冻: 100 mL静脉输液: 60 mL/h × 8 h静脉抗生素: 1 × 100 mL尿液: 500 mL尿液: 475 mL尿液: 250 mL尿液: 300 mL伤口引流: 150 mL
B = mL
32.静脉输液与液体平衡困难
1000 mL→ 200 mL/h开始 06:30t总数​ = ? h125 mL/h × 3 h

练习题(虚构数值,不作为临床指导)。 一份 1000 mL 的输液于 06:30 开始以 125 mL/h 输注。3 小时后速率改为 200 mL/h,之后不再改变。从开始算起多少小时 t 后袋子会输完? 保留一位小数。

1000 mL125 mL/h · 3 h200 mL/h
t = h
33.临床评估评分中等
轻度中度重度

练习题(虚构数值,不作为临床指导)。 一位头部损伤后的练习患者呼唤时睁眼,对人物、地点和时间定向正常,最佳运动反应表现为:遵嘱动作。 算出 GCS 并据此对头部损伤分级。点击你的答案。

  1. 1轻度
  2. 2中度
  3. 3重度
34.临床评估评分困难
无风险轻度风险中度风险高风险极高风险

练习题(虚构数值,不作为临床指导)。 用 Braden 量表评估一位练习患者:感觉知觉: 非常受限; 潮湿程度: 非常潮湿; 活动: 局限于椅子; 活动能力: 轻度受限; 营养: 非常差; 摩擦力和剪切力: 有问题。使用的分级为:19–23 无风险,15–18 轻度,13–14 中度,10–12 高,9 或以下极高。点击风险等级。

  1. 1无风险
  2. 2轻度风险
  3. 3中度风险
  4. 4高风险
  5. 5极高风险

3溶液

1.护理学基础

答案: D · Check responsiveness and look for injuries before moving them

为什么是这个答案

The nurse first calls for help and assesses the patient, including for head and hip injury. The patient is moved only when safe, using proper equipment, and the doctor is informed.

答案

D · Check responsiveness and look for injuries before moving them
2.护理学基础

答案: C · It interacts with many medicines and can reduce their effect

为什么是这个答案

St John's wort induces liver enzymes and can lower levels of drugs such as warfarin and the contraceptive pill. All herbal and over-the-counter products are recorded and reviewed.

答案

C · It interacts with many medicines and can reduce their effect
3.感染控制与患者安全

答案: D · Steroids suppress the immune response and can hide signs of infection

为什么是这个答案

Corticosteroids reduce white cell activity and inflammation, so infections develop more easily and may cause less fever or redness. Nurses watch closely for subtle signs.

答案

D · Steroids suppress the immune response and can hide signs of infection
4.感染控制与患者安全

答案: C · Release the restraint at once and reposition the patient

为什么是这个答案

Patients have died from strangulation when vest restraints moved up to the neck. The nurse frees the patient immediately, checks breathing and repositions them, then reassesses whether the restraint is needed at all.

答案

C · Release the restraint at once and reposition the patient
5.优先排序与委派

答案: B · Muscle weakness and U waves on the ECG

为什么是这个答案

Hypokalemia causes muscle weakness, cramps and arrhythmias, with flattened T waves and U waves on the ECG. Peaked T waves are a sign of hyperkalemia.

答案

B · Muscle weakness and U waves on the ECG
6.优先排序与委派

答案: B · Atropine

为什么是这个答案

Atropine is the first-line drug for symptomatic bradycardia. Metoprolol, digoxin and diltiazem slow the heart and would make things worse; pacing may be needed if atropine does not work.

答案

B · Atropine
7.临床护理

答案: C · 过敏反应的征象,如皮疹、哮鸣或肿胀

为什么是这个答案

首剂有发生过敏性休克的风险。注意皮疹、荨麻疹、肿胀、哮鸣、气促和血压下降。

答案

C · 过敏反应的征象,如皮疹、哮鸣或肿胀
8.临床护理

答案: D · 脂肪栓塞综合征

为什么是这个答案

脂肪栓塞通常在长骨或骨盆骨折后 24–72 小时出现,表现为呼吸窘迫、神经系统改变和瘀点状皮疹三联征。

答案

D · 脂肪栓塞综合征
9.实验室检查值与电解质

答案: B · Anti-D immunoglobulin (Rho(D) immune globulin)

为什么是这个答案

An Rh-negative mother can form anti-D antibodies if Rh-positive fetal blood enters her circulation, which can cause hemolytic disease in a later pregnancy. Anti-D immunoglobulin at about 28 weeks and after delivery of an Rh-positive baby prevents this sensitization.核对依据: Red Blood Cell Antibody Screen · MedlinePlus (NIH) (2025); Hemolytic disease of the newborn · MedlinePlus (NIH) (2025)

答案

B · Anti-D immunoglobulin (Rho(D) immune globulin)
10.实验室检查值与电解质

答案: C · Add dextrose to the IV fluids and continue the insulin

为什么是这个答案

The glucose usually falls before the ketoacidosis resolves. Dextrose is added so insulin can continue, clearing ketones without causing hypoglycemia, until the anion gap closes. Stopping insulin too early lets ketoacidosis return.

答案

C · Add dextrose to the IV fluids and continue the insulin
11.药理学

答案: D · With food and plenty of water, swallowed whole if slow-release

为什么是这个答案

Oral potassium can cause nausea and, if a tablet lodges, ulceration of the oesophagus or gut. Taking it with food and plenty of water and staying upright reduces this; levels are monitored.

答案

D · With food and plenty of water, swallowed whole if slow-release
12.药理学

答案: B · Buprenorphine is a high-affinity partial agonist that displaces heroin

为什么是这个答案

Buprenorphine binds mu receptors more strongly than heroin but activates them less, so it can precipitate withdrawal. Induction is started when the patient already has mild to moderate withdrawal signs.

答案

B · Buprenorphine is a high-affinity partial agonist that displaces heroin
13.内外科护理:心血管与呼吸

答案: B · Quickly and deeply, after breathing out away from the device

为什么是这个答案

Dry powder inhalers have no propellant, so a fast, deep inhalation is needed to disperse the powder. The patient breathes out away from the device first, because moist breath can clump the powder. Very weak or breathless patients may not manage this.

答案

B · Quickly and deeply, after breathing out away from the device
14.内外科护理:心血管与呼吸

答案: D · Intravenous calcium gluconate or chloride

为什么是这个答案

Severe hyperkalaemia with ECG changes is an emergency. IV calcium stabilises the myocardium within minutes. Insulin with glucose and nebulised salbutamol shift potassium into cells, and the cause (here spironolactone and the ACE inhibitor) is stopped. Cardiac monitoring is essential.

答案

D · Intravenous calcium gluconate or chloride
15.内外科护理:神经、内分泌与肾脏

答案: B · 膀胱可能无法排空,定期排空可保护肾脏

为什么是这个答案

脊髓损伤常引起神经源性膀胱。定期清洁间歇导尿可排空膀胱,防止高压,减少感染和肾损伤,并避免诱发自主神经反射异常。

答案

B · 膀胱可能无法排空,定期排空可保护肾脏
16.内外科护理:神经、内分泌与肾脏

答案: D · Post-dural puncture headache

为什么是这个答案

A positional headache after a lumbar puncture, without fever or neck stiffness, fits a CSF leak. It is managed with rest, fluids, analgesia and caffeine, and an epidural blood patch if it persists. Fever or neck stiffness would suggest infection instead.

答案

D · Post-dural puncture headache
17.内外科护理:消化、围手术期与肿瘤

答案: A · Drink plenty of clear fluids while taking the preparation

为什么是这个答案

Bowel preparation causes profuse diarrhoea, which can lead to dehydration and electrolyte disturbance. Patients follow a low-residue diet, then clear fluids, and drink plenty of extra clear fluid.

答案

A · Drink plenty of clear fluids while taking the preparation
18.内外科护理:消化、围手术期与肿瘤

答案: A · It raises the risk of ketoacidosis, even with near-normal glucose

为什么是这个答案

SGLT2 inhibitors can cause euglycaemic diabetic ketoacidosis around fasting and surgery. They are usually paused before surgery as advised, and ketones are checked if the patient becomes unwell.

答案

A · It raises the risk of ketoacidosis, even with near-normal glucose
19.产科护理

答案: A · McRoberts 手法加耻骨上加压

为什么是这个答案

对于肩难产,应呼叫援助,将产妇大腿急剧屈向腹部(McRoberts),并施加耻骨上加压,而不是宫底加压。宫底加压和用力牵拉头部可能加重嵌顿并伤及婴儿。

答案

A · McRoberts 手法加耻骨上加压
20.产科护理

答案: C · Progestin-only methods are compatible with breastfeeding

为什么是这个答案

Progestin-only methods such as implants, injections and pills do not have a clinically important effect on milk supply. Oestrogen-containing methods are usually avoided in the first weeks.

答案

C · Progestin-only methods are compatible with breastfeeding
21.儿科护理

答案: A · The reading will be falsely high

为什么是这个答案

A cuff that is too small gives falsely high readings, and one that is too large gives falsely low readings. The bladder width should be about 40% of the arm circumference.

答案

A · The reading will be falsely high
22.儿科护理

答案: A · "He can eat normal bread at weekends if he's strict in the week."

为什么是这个答案

Even small amounts of gluten damage the gut lining in coeliac disease, so the diet must be strict and lifelong. Avoiding cross-contamination, reading labels and using naturally gluten-free foods are correct.

答案

A · "He can eat normal bread at weekends if he's strict in the week."
23.精神科护理

答案: C · Confusion, hallucinations and rapidly changing mood a few days after birth

为什么是这个答案

Postpartum psychosis usually begins within days to weeks of birth and can include confusion, delusions and hallucinations. It carries risks to mother and baby and needs immediate assessment, often in hospital.

答案

C · Confusion, hallucinations and rapidly changing mood a few days after birth
24.精神科护理

答案: C · 平静地引导患者到刺激较少、较安静的区域,并设定清晰、简单的限制

为什么是这个答案

躁狂患者受益于平静、低刺激的环境、坚定而一致的限制,以及简单、非竞争性的活动。

答案

C · 平静地引导患者到刺激较少、较安静的区域,并设定清晰、简单的限制
25.护理数学与单位换算

答案: x = 0.44 mL

取整:看舍入位后面的那个数字:5 或更大则进位,4 或更小则保持原数字不变。只对最终答案取整,绝不对中间步骤取整。典型的考试规则:1 mL 或以上的体积取到十分位,低于 1 mL 的体积取到百分位,滴速取整到整滴,体重取到一位小数;务必遵循题目所规定的规则。

百分位位上的数字

0.43585 → 3

只看下一位数字

0.43585 → 5
5 大于或等于 5,所以 3 进一。
后面的数字(85)不考虑:只取整一次,不要逐位取整。

取整

x = 0.44 mL

答案

x = 0.44 mL
26.护理数学与单位换算

答案: D = 0.3 mg/h

量纲分析:先写出已知量,再乘以写成分数形式的换算系数(例如 60 min/1 h 或 1 mg/1000 mcg),使每个不需要的单位在分子和分母各出现一次并相互约去。只剩下所求单位时再计算。使用题目给出的等量关系,只对最终答案取整。

列出换算链

D = 5 mcg/min × (60 min/1 h) × (1 mg/1000 mcg)

计算

D = 5·60/1000 = 0.3 mg/h

答案

D = 0.3 mg/h
27.剂量计算

答案: V = 2 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

按体重计算剂量

D = 5·8 = 40 mg

体积

V = 40/20 = 2 mL

在注射器上

在这支 10 mL 的注射器上,每条小刻度线代表 0.2 mL。

答案

V = 2 mL
28.剂量计算

答案: R = 18.75 mL/h

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

浓度

40000/500 = 80 件/mL

泵速

R = 1500/80 = 18.75 mL/h

答案

R = 18.75 mL/h
29.静脉输液速度

答案: R = 21 gtt/min

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

以分钟计的时间

12·60 = 720 min

滴速

R = 250·60/720 = 20.83 ≈ 21 gtt/min

答案

R = 21 gtt/min

床旁取最接近的整滴:21 滴/分。

30.静脉输液速度

答案: D = 4 mg/h

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

浓度

250/500 = 0.5 mg/mL

给药速率

D = 0.5·8 = 4 mg/h

答案

D = 4 mg/h
31.静脉输液与液体平衡

答案: B = −605 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总入量

口服: 240 + 150 + 100 = 490 mL
静脉输液: 60·8 = 480 mL
静脉抗生素: 1·100 = 100 mL
总入量 = 1070 mL

总出量

500 + 475 + 250 + 300 + 150 = 1675 mL

平衡

B = 1070 − 1675 = −605 mL

答案

B = −605 mL

为负:患者丢失的液体多于摄入的液体。

32.静脉输液与液体平衡

答案: t = 6.1 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

第一部分

125·3 = 375 mL
1000 − 375 = 625 mL 剩余

第二部分

625/200 = 3.125 h

总时间

t = 3 + 3.125 = 6.125 ≈ 6.1 h

答案

t = 6.1 h

约为 6 h 08 min,所以袋子大约在 12:38 输完。

33.临床评估评分

答案: 轻度

格拉斯哥昏迷量表:把三个方面的最佳反应相加。睁眼 E:4 自发,3 对声音或言语,2 对压迫,1 无。言语 V:5 定向正常,4 意识模糊,3 用词不恰当,2 发出无法理解的声音,1 无。运动 M:6 遵嘱动作,5 定位,4 正常屈曲(回缩),3 异常屈曲,2 伸展,1 无。总分为 3 至 15。头部损伤后,13–15 通常称为轻度,9–12 为中度,3–8 为重度。

为每个方面评分

E: 呼唤时睁眼 → 3
V: 对人物、地点和时间定向正常 → 5
M: 遵嘱动作 → 6

相加

GCS = 3 + 5 + 6 = 14

严重程度

GCS 14 → 轻度

答案

轻度
34.临床评估评分

答案: 高风险

Braden 量表:评估压力性损伤风险的六个分项。感觉知觉、潮湿程度、活动、活动能力和营养各评 1 至 4 分,从最差水平(1)到无问题(4);摩擦力和剪切力评 1 至 3 分。总分为 6 至 23,总分越低风险越高。常用分级:19–23 无风险,15–18 轻度风险,13–14 中度风险,10–12 高风险,9 分及以下为极高风险。

为每个分项评分

感觉知觉: 非常受限 → 2
潮湿程度: 非常潮湿 → 2
活动: 局限于椅子 → 2
活动能力: 轻度受限 → 3
营养: 非常差 → 1
摩擦力和剪切力: 有问题 → 1

相加

Braden 总分 = 2 + 2 + 2 + 3 + 1 + 1 = 11

风险等级

11 → 高风险

答案

高风险

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions